1. Interested in Natural Skin Care Solutions?: Check Here
    Dismiss Notice

pimples after taken Primolute-N tablets..

Discussion in 'Face & Skin Care' started by ammuhere, Dec 14, 2011.

  1. ammuhere

    ammuhere New IL'ite

    Messages:
    11
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Male
    Hi...
    i have oily skin..But for the past 5 years i didnt had pimples on face. In previous month i had taken Primolute-N tablets for postponing my periods.But after that suddenly lot of pimples started coming on face and its painful also. Any remedies or tablets which can be use without consulting with a doctor...
     
    Loading...

  2. mimur9

    mimur9 IL Hall of Fame

    Messages:
    7,307
    Likes Received:
    2,464
    Trophy Points:
    370
    Gender:
    Female
    Did you take primolut-N under a doctor's prescription or on your own? It is a harmone tablet and is not advisable to take on your own. It is prescribed most in cases of irregular periods and PCOD cases. So better take it only under a doctor's advise.

    For pimples apply dabs of lactocalamine at bed time which will help reducing them without any marks as it act as cooling agent and is a combination mainly of glycerine and soft clay like multani mitti. No side effects and proved best in my teens. Still using it for heat boils and is very effective.

    Steam regularly, clean your face atleast thrice in a day with a good soap as pimples come due to dirt accumulation + oil in pores.

    Avoid oily / fatty foods.
     

Share This Page